# SDR SWIA202265610

- Difficulty date: April 5, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE CRACKED AT FS 280.0 LBL 9.0      (C-CHECK RO 5/16/2022)    NEW COCKPIT FLOOR SUPPORT ANGLE P/N 600-34017-351S INSTALLED TO REWORK AREA REF BOMBARDIER DWG 600-33100 REV AE / CRJ 200 SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY
